Pulmonary embolism due to synthetic cannabinoid use: Case report [Turk Kardiyol Dern Ars]
Turk Kardiyol Dern Ars. 2018; 46(5): 411-413 | DOI: 10.5543/tkda.2018.84425

Pulmonary embolism due to synthetic cannabinoid use: Case report

Gökhan Yırgın, İhsan Ateş, Bilal Katipoğlu, Burak Furkan Demir, Nisbet Yılmaz
Ankara Numume Training and Research Hospital, Ankara, Turkey

A 29-year-old male patient was treated and followed up for a pulmonary embolism. The patient had no relevant medical history, other than the fact that he had smoked bonzai, a synthetic cannabinoid derivative, for 2 years. Hypercoagulability tests were normal. The use of synthetic cannabinoids is increasing in the young population and should be kept in mind among the causes of pulmonary embolism.

Keywords: Bonzai, pulmonary embolism; synthetic cannabinoid.

How to cite this article
Gökhan Yırgın, İhsan Ateş, Bilal Katipoğlu, Burak Furkan Demir, Nisbet Yılmaz. Pulmonary embolism due to synthetic cannabinoid use: Case report. Turk Kardiyol Dern Ars. 2018; 46(5): 411-413

Corresponding Author: Gökhan Yırgın, Türkiye
© Copyright 2018 Archives of the Turkish Society of Cardiology
LookUs & Online Makale